# SDR SWIA2019090646261

- Difficulty date: September 5, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 37,742 hours, 35,902 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Strut
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF RECEIVED GEAR DISAGREE ON LEFT MAIN, SHOWED RED BOX. COMPLIED WITH QRH, DIVERTED AND PROCEEDED WITH NORMAL LANDING, NO FURTHER INDICATIONS. (FLT#3765) FO: 09/06/2019 CLOSED REMOVED AND REPLACED RT MLG OUTER DOOR CLOSING STRUT ASSY IAW AMM. OPS CHECKS GOOD NO DEFECTS NOTED AT THIS TIME.
